# SDR DXTA2021080646500

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 1,586 hours, 1,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005279
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ALL CABIN EMERGENCY LIGHTS FLICKERING DURING FLIGHT WITH SWITCH IN ARM POSITION. THEY ALSO FLICKERED WITH SWITCH IN ON POSITION.  REMOVED FAULTY EMERGENCY BATT. #1 P/N 7450L.5-00 S/N 005279. REPLACED EMERGENCY BATT. #1 P/N 745CX..S-OO S/N 005465. REMOVED EMERGENCY BATT. #2 P/N 7450L.S-00 S/N 005269 PER CUSTOMER REQUEST.
REPLACED EMERGENCY BATT. #2 P/N 7450L.S-00 S/N 005470. OPS CHECKS GOOD. REF PHENOM 300 AMM 33-52-01
